# SDR 99ZZZX869

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7008
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 161201
- Condition: Corroded
- Location: Nlg
- Part time: 4,726 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CUSTOMER ELECTED NOSE LANDING GEAR INSPECTION UPON REMOVAL OF THE AXLE ASSY, FOUND EXCESSIVE CORROSION ON THE INNER PIN BORE SURFACES WHERE THE AXLE ATTACH PIN ATTTACHES TO PISTON.  ASSY WAS REPLACED WITH P/N 16120-1, S/N B15-3 PER MESSIER DOWTY ENGINEERING.  TOTAL PART CYCLES:  6,453.
